MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM GLENOSPHERE
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: equinoxe reverse shoulder glenosphere locking screw (cat# 320-15-05 / serial# (b)(6).Equinoxe reverse shoulder fixed angle torque defining screw kit (cat# 302-20-00 / serial# (b)(6).Equinoxe reverse shoulder humeral adapter tray +0 (cat# 320-10-00 / serial# (b)(6).Equinoxe reverse shoulder humeral liner 38mm +2.5mm (cat# 320-38-03 / serial# (b)(6).Equinoxe, humeral stem primary, press fit 7mm (cat# 300-01-07 / serial# (b)(6).Rs glenoid plate post aug, 8 deg, left (cat# 320-15-03 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately fourteen days post initial left tsa, the 65 y/o male patient reverse shoulder was revised due to infection.All components were revised due to an infection.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation due to hospital disposed the implants.
 
Additional Manufacturer Narrative
The glenosphere, liner and adapter tray were appropriately released for distribution.The reason for the patient's infection and subsequent revision procedure as related to the devices cannot be conclusively determined.There was no medical or clinical information provided.These devices are used for treatment not diagnosis.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18735595
Report Number1038671-2024-00257
Device Sequence Number14888270
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K06356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 38MM GLENOSPHERE
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer05/07/2024
06/16/2026
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date05/24/2024
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale